Syzygies of projective surfaces: an overview



Downloads per month over past year

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. (1999) Syzygies of projective surfaces: an overview. Journal of the Ramanujan Mathematical Society , 14 (1). pp. 65-93. ISSN 0970-1249

Official URL:


This is a survey article concerning the syzygies of projective smooth varieties, with particular emphasis on the surface case. It describes some special cases of surfaces in which the so-called Mukai conjecture holds (namely, if KX is the canonical bundle and A is an ample line bundle then the conjecture says that KX+mA satisfies the Np-property for m≥p+4). In higher dimension the case of Calabi-Yau threefolds and the example of the Veronese embedding of Pn are considered.

Item Type:Article
Uncontrolled Keywords:Surfaces with positive irregularity; Koszul cohomology groups; Positive Kodaira dimension
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:21341
Deposited On:13 May 2013 12:39
Last Modified:13 May 2013 12:39

Origin of downloads

Repository Staff Only: item control page